Alert archive / Massachusetts / Wind Chill Advisories in 2008

Wind Chill Advisory 2, NWS Boston/Norton, MA

February 10, 2008Franklin County, Hampden County, Hampshire County, Massachusetts

NWS Boston/Norton, MA issued this wind chill advisory at Feb 10, 2008, 4:11 PM EST for Franklin County, Hampden County, Hampshire County, Massachusetts. It took effect at Feb 11, 2008, 3:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2008, 4:11 PM EST (21:11 UTC)
In effect from
Feb 11, 2008, 3:00 AM EST
Expired
Feb 11, 2008, 9:00 AM EST
In force
6 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA

The radar

The Albany radar (KENX), 121 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBOX 102111
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
411 PM EST SUN FEB 10 2008

MAZ002-008-009-110500-
/O.NEW.KBOX.WC.Y.0002.080211T0800Z-080211T1400Z/
WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...CHESTERFIELD...BLANDFORD
411 PM EST SUN FEB 10 2008

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST MONDAY. 

THIS ADVISORY INCLUDES THE EAST SLOPES OF THE BERKSHIRES IN
FRANKLIN...HAMPDEN AND HAMPSHIRE COUNTIES.

BITTERLY COLD WIND CHILLS WILL AFFECT PARTS OF WESTERN MASSACHUSETTS
FROM LATE TONIGHT INTO MONDAY MORNING. WIND CHILLS WILL FALL TO
BETWEEN 15 AND 20 BELOW ZERO...ESPECIALLY IN THE HIGHER ELEVATIONS
WHERE WINDS WILL BE THE STRONGEST.

FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX OF
20 BELOW ZERO. THOSE HEADING OUTDOORS LATE TONIGHT OR MONDAY MORNING
SHOULD DRESS IN LAYERS...AND WEAR A HAT AND GLOVES.

$$

JWD
3 follow-up statements
000 
WWUS41 KBOX 110343
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1043 PM EST SUN FEB 10 2008

MAZ002-008-009-111000-
/O.CON.KBOX.WC.Y.0002.080211T0800Z-080211T1400Z/
WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...CHESTERFIELD...BLANDFORD
1043 PM EST SUN FEB 10 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
MONDAY. 

THIS ADVISORY INCLUDES THE EAST SLOPES OF THE BERKSHIRES IN
FRANKLIN...HAMPDEN AND HAMPSHIRE COUNTIES.

BITTERLY COLD WIND CHILLS WILL AFFECT PARTS OF WESTERN
MASSACHUSETTS FROM LATE TONIGHT INTO MONDAY MORNING. WIND CHILLS
WILL FALL TO BETWEEN 15 AND 20 BELOW ZERO...ESPECIALLY IN THE
HIGHER ELEVATIONS WHERE WINDS WILL BE THE STRONGEST.

FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX
OF 20 BELOW ZERO. THOSE HEADING OUTDOORS LATE TONIGHT OR MONDAY
MORNING SHOULD DRESS IN LAYERS...AND WEAR A HAT AND GLOVES.

$$
000 
WWUS41 KBOX 110845
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
345 AM EST MON FEB 11 2008

MAZ002-008-009-111400-
/O.CON.KBOX.WC.Y.0002.000000T0000Z-080211T1400Z/
WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...CHESTERFIELD...BLANDFORD
345 AM EST MON FEB 11 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

THIS ADVISORY INCLUDES THE EAST SLOPES OF THE BERKSHIRES IN
FRANKLIN...HAMPDEN AND HAMPSHIRE COUNTIES.

BITTERLY COLD WIND CHILLS WILL AFFECT PARTS OF WESTERN
MASSACHUSETTS THIS MORNING. WIND CHILLS WILL FALL TO BETWEEN 15 AND
20 BELOW ZERO...ESPECIALLY IN THE HIGHER ELEVATIONS WHERE WINDS WILL
BE THE STRONGEST.

FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX
OF 20 BELOW ZERO. THOSE HEADING OUTDOORS LATE TONIGHT OR MONDAY
MORNING SHOULD DRESS IN LAYERS...AND WEAR A HAT AND GLOVES.

$$
000 
WWUS41 KBOX 111351
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
851 AM EST MON FEB 11 2008

MAZ002-008-009-111500-
/O.EXP.KBOX.WC.Y.0002.000000T0000Z-080211T1400Z/
WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
INCLUDING THE CITIES OF...CHARLEMONT...CHESTERFIELD...BLANDFORD
851 AM EST MON FEB 11 2008

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING.

WIND CHILL VALUES ACROSS THE ADVISORY AREA HAVE RISEN ABOVE THE
CRITERIA OF 15 BELOW ZERO. AT FITCHBURG AND ORANGE...THE COLDEST WIND
CHILLS REACHED WERE 13 BELOW ZERO. WIND CHILLS REACHED 8 BELOW AT
SPRINGFIELD AND 9BELOW AT WESTFIELD. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind chill advisory went out at Feb 10, 1:15 PM EST, 2 hours 56 minutes earlier.

Area forecast discussion, Feb 10, 1:15 PM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
115 PM EST SUN FEB 10 2008

.SYNOPSIS...
AN ARCTIC COLD FRONT WILL MOVE ACROSS NEW ENGLAND THIS AFTERNOON WITH
STRONG WINDS AND SNOW SQUALLS. HIGH PRESSURE BRINGS FAIR BUT VERY
COLD WEATHER MON. ANOTHER GREAT LAKES LOW PRESSURE WILL BRING A
WINTRY MIX OF PRECIPITATION TUE AND WED. FAIR AND SEASONABLE RETURNS
THU BEFORE ANOTHER ROUND OF PRECIPITATION ARRIVES FRI OR SAT.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
PRE FRONTAL TROUGH MOVING THROUGH SOUTHERN NEW ENGLAND AS OF MIDDAY.
AN AREA OF RAIN AND SNOW SHOWERS ACCOMPANIES THIS TROUGH OVER
EASTERN ZONES WHERE LOWER LEVELS WARMED FROM EARLIER SUNSHINE...
WHILE SNOW SQUALLS ARE MOVING THROUGH WESTERN MA/SW NH BEHIND IT
WHERE COLDER AIR IS A BIT DEEPER. AIRMASS IS ALSO MORE UNSTABLE OVER
OUR WESTERN ZONES WHERE LOW LEVEL LAPSE RATES ARE APPROACHING
7C/KM...AND WE RECEIVED A REPORT OF THUNDER WITH THESE HEAVIER
SQUALLS FROM WALPOLE NH AT 1215 PM.

THIS FIRST AREA OF PRECIPITATION WILL EXIT THE REGION BY MID
AFTERNOON...THEN WE AWAIT ARCTIC FRONT NOW MOVING THROUGH CENTRAL NY.
TIMING BRINGS THIS FRONT INTO BERKSHIRES AROUND 4 PM AND TO COAST
CLOSER TO 7 PM.

WHILE LAPSE RATES /AS HIGH AS 8-9C PER KM/ AND DYNAMICS ARE CERTAINLY
MORE IMPRESSIVE WITH ARCTIC FRONT...PRE FRONTAL TROUGH MAY BE ROBBING
MOISTURE SOURCE A BIT. IN ADDITION...THERE IS SOME CONCERN THAT
WESTERLY FLOW WHICH WILL BE IN PLACE AHEAD OF FRONT MAY LIMIT AMOUNT
OF PRE FRONTAL CONVERGENCE LATER THIS AFTERNOON AND THIS EVENING AS
FRONT ARRIVES. HOWEVER...THESE TWO NEGATIVE FACTORS ARE PROBABLY NOT
ENOUGH TO COMPENSATE FOR THE COMBINATION OF STEEP LAPSE RATES AND
LOW LEVEL FRONTOGENESIS...SO WE STILL THINK ANOTHER ROUND OF SNOW
SQUALLS IS LIKELY OVER MUCH OF REGION LATER TODAY...WITH GREATER
CONCENTRATION ALONG AND NORTH OF MASS PIKE.

WINDS WILL ALSO CONTINUE TO INCREASE THROUGH AFTERNOON AS MIXING
LAYER DEEPENS. ADVISORY REMAINS POSTED.

GRIDS ARE BEING ADJUSTED TO REFLECT THESE TRENDS.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM MONDAY/...
STRONG WINDS CONTINUE INTO TONIGHT...WHEN WE ACTUALLY EXPECT
STRONGEST WINDS TO OCCUR WITH GREATEST PRESSURE GRADIENT PUSHING
ACROSS THE REGION AS WELL AS STRONGEST COLD AIR ADVECTION AND
STRENGTHENING LOW OVER THE MARITIMES. EXPECT SKIES TO CLEAR BY
MIDNIGHT AS WELL. LAST OF PRECIP WILL PUSH OFF CAPE COD BY THEN.

HIGH PRESSURE SHOULD ARRIVE IN SOUTHERN NEW ENGLAND MONDAY...
EVENTUALLY CAUSING WINDS TO DIMINISH WITH CLEAR SKIES AND COLD
TEMPERATURES.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
COLD AND BLUSTERY MONDAY NIGHT BEFORE DECOUPLING LATE AS HIGH
PRESSURE BUILDS ACROSS NY AND INTO SRN NEW ENGLAND.

00Z GLOBAL MODELS ARE IN DECENT AGREEMENT WITH EVOLUTION OF STORM
SYSTEM TO APPROACH FROM THE WEST ON TUESDAY. GFS/ECMWF COMPROMISE
LOOKS LIKE THE WAY TO GO. WARM AIR ADVECTION WILL INCREASE AS
TUESDAY WEARS ON...AND THIS SHOULD ALLOW LIGHT SNOW TO BREAK OUT
FROM WEST TO EAST...ESPECIALLY DURING THE AFTERNOON. MOST LOCATIONS
AWAY FROM THE IMMEDIATE SOUTH COAST...ESPECIALLY NORTH OF THE MASS
PIKE...SHOULD SEE AN ACCUMULATING SNOWFALL BY EARLY TUESDAY EVENING.
FOR THE QPF GRIDS...TOOK AT GFS/SREF BLEND.

PRIMARY LOW PRESSURE OVER THE EASTERN GREAT LAKES TUESDAY EVENING
WILL MOVE EASTWARD OVERNIGHT WHILE SECONDARY LOW PRESSURE DEVELOPS
NEAR THE NORTH CAROLINA COASTLINE. THERE/S A PRETTY STRONG SIGNAL
THAT LOW AND MID LEVEL WARMING WILL QUICKLY WORK IT/S WAY NORTHWARD
TUESDAY NIGHT...AND THIS SHOULD CHANCE THE PRECIPITATION OVER TO
RAIN AT MOST LOCATIONS SOUTH OF THE MASS PIKE...AS WELL AS ALL OF
EASTERNMOST MASSACHUSETTS. FOR AREAS NORTH OF THE PIKE AND WEST OF
495...SNOW COULD CONTINUE TO PREVAIL...BUT IT/S LOOKING MORE AND
MORE LIKE A CHANGE TO SNOW/SLEET/FREEZING RAIN IS IN ORDER. FOR
TUESDAY NIGHT MINS...WENT SEVERAL DEGREES HIGHER THAN THE MOS
GUIDANCE AS PATTERN DOES NOT SUPPORT THE LOWS ADVERTISED BY THOSE
PRODUCTS. TEMPS SHOULD RISE DURING THE NIGHT...ESPECIALLY SOUTHERN
ZONES.

SECONDARY LOW PRESSURE DEEPENS AS IT PULLS AWAY TO THE SOUTHEAST OF
NANTUCKET BY LATER WEDNESDAY. THIS SHOULD ALLOW THE COLDER
THICKNESSES TO CRASH BACK SOUTHEASTWARD. HOWEVER...NOT SURE HOW MUCH
STEADY PRECIP WILL BE LEFT WHEN THAT OCCURS. SHOULD SEE THE MIXED
PRECIP AND RAIN CHANGE BACK OVER TO SNOW LATER WEDNESDAY...BUT HOW
MUCH FALLS AS THE COLD AIR MOVES BACK IN IS IN QUESTION. RIGHT NOW
IT DOESN/T LOOK LIKE A WHOLE LOT...BUT THIS COULD CHANGE.

HIGH PRESSURE BUILDS ACROSS THE REGION WEDNESDAY NIGHT THROUGH
THURSDAY. NEXT SYSTEM...POTENTIALLY CLIPPER-LIKE LOOKS TO AFFECT
SOUTHERN NEW ENGLAND FRIDAY INTO SATURDAY...BUT THERE IS BIG MODEL
DISAGREEMENT WITH THE EVOLUTION OF THIS SYSTEM SO CONFIDENCE ON IT/S
EFFECTS ON THE REGION ARE LOW ATTM.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
CONDITIONS WILL IMPROVE BRIEFLY EARLY THIS MORNING AT MOST SITES...
WITH SCATTERED IFR IN FOG. EXPECTING MORE IFR-LIFR CONDITIONS IN SNOW
SQUALLS FROM LATE MORNING ON. COULD ALSO SEE ISOLATED THUNDERSTORMS.
WEST WINDS SHOULD GUST TO 40-50 KTS THIS AFTERNOON INTO TONIGHT...
HIGHEST ACROSS THE HIGHER TERRAIN.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...

MON AND MON NIGHT...VFR WIND WITH WIND DIMINISHING.

TUE/WED...HIGH POTENTIAL FOR IFR OR LOWER CONDITIONS IN WINTRY
PRECIPITATION.

THU...VFR LIKELY.

&&

.MARINE...
A STRONG COLD FRONT WILL PUSH ACROSS THE WATERS LATE THIS AFTERNOON.
WINDS WILL SHIFT TO WEST AND QUICKLY INCREASE TO AT LEAST GALE FORCE.
WILL ALSO SEE SNOW SQUALLS LOWERING VSBYS TO BELOW 1 MILE IN THE
AFTERNOON AHEAD OF THE FRONT. COULD SEE STORM FORCE GUSTS ON THE
WATERS FROM MERRIMACK RIVER TO PLYMOUTH LATE IN THE DAY INTO THIS
EVENING.

AT LEAST GALE FORCE WINDS EXPECTED TO CONTINUE THROUGH MONDAY.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...

TUESDAY...RELATIVELY TRANQUIL CONDITIONS EXPECTED. LOW PRESSURE
APPROACHES TUESDAY NIGHT WITH INCREASING WINDS AND SEAS.

WEDNESDAY/WEDNESDAY NIGHT...LOW PRES WILL PASS TO THE SOUTHEAST OF
NANTUCKET LATE WED AFTERNOON OR EARLY EVENING. LOW END NORTHERLY
GALES WILL BE POSSIBLE DURING THIS TIME.

THU...WINDS AND SEAS SUBSIDING...BUT SMALL CRAFT CONDITIONS STILL
EXPECTED...ESPECIALLY DURING THE MORNING.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 12 PM EST MONDAY FOR CTZ002>004.
MA...WIND ADVISORY UNTIL 12 PM EST MONDAY FOR MAZ002>024-026.
NH...WIND ADVISORY UNTIL 12 PM EST MONDAY FOR NHZ011-012-015.
RI...WIND ADVISORY UNTIL 12 PM EST MONDAY FOR RIZ001>008.
MARINE...GALE WARNING UNTIL 6 PM EST MONDAY FOR ANZ231-232-254-255.
     GALE WARNING UNTIL 4 PM EST MONDAY FOR ANZ233>235.
     GALE WARNING UNTIL 5 PM EST MONDAY FOR ANZ230.
     GALE WARNING UNTIL 1 PM EST MONDAY FOR ANZ236.
     GALE WARNING UNTIL 2 PM EST MONDAY FOR ANZ237.
     STORM WARNING FROM 6 PM THIS EVENING TO 4 AM EST MONDAY FOR
     ANZ250.

&&

SYNOPSIS...EKSTER
NEAR TERM...EVT/JWD
SHORT TERM...BELK/EVT
LONG TERM...EKSTER
AVIATION...BELK/EKSTER
MARINE...BELK/EKSTER
Hazardous weather outlook, Feb 10, 4:10 AM EST, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
410 AM EST SUN FEB 10 2008

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-110915-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
410 AM EST SUN FEB 10 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 12 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

SCATTERED HEAVY SNOW SQUALLS LIKELY OCCURRING BETWEEN 9 AM AND 6 PM
COULD MAKE FOR BRIEF PERIODS OF VERY LOW VISIBILITIES AND SLIPPERY
TRAVEL WITH A QUICK INCH OR TWO OF SNOW IN SOME LOCALITIES. ISOLATED
THUNDERSTORMS ARE POSSIBLE WITH THE SNOW SQUALLS. BRIEF WHITEOUT
CONDITIONS WILL BE LIKELY IN ANY SNOW SQUALL...IN WHICH TRAFFIC WILL
LIKELY COME TO A STANDSTILL. ROADS MAY BECOME ICY IN A FLASH.

ISOLATED POWER OUTAGES ARE POSSIBLE AS WELL...ESPECIALLY ALONG THE
SOUTH COAST WHERE THE STRONGEST WIND IS EXPECTED SUNDAY AFTERNOON
AND NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

RAIN...ICE AND/OR SNOW IS POSSIBLE TUESDAY AFTERNOON INTO WEDNESDAY.
TRAVEL MAY BE HAZARDOUS DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ231-232-254-110915-
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
410 AM EST SUN FEB 10 2008

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY WILL BE LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY IS LIKELY MONDAY MORNING. POCKETS OF HEAVY FREEZING
SPRAY ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ233-234-110915-
VINEYARD SOUND-BUZZARDS BAY-
410 AM EST SUN FEB 10 2008

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY WILL BE LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY IS LIKELY MONDAY MORNING. POCKETS OF HEAVY FREEZING
SPRAY ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230-110915-
BOSTON HARBOR-
410 AM EST SUN FEB 10 2008

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ236-110915-
NARRAGANSETT BAY-
410 AM EST SUN FEB 10 2008

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY WILL BE LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY IS POSSIBLE MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ237-110915-
BLOCK ISLAND SOUND-
410 AM EST SUN FEB 10 2008

...GALE WARNING IN EFFECT FROM NOON TODAY TO 2 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY WILL BE LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY IS LIKELY FOR MONDAY MORNING. POCKETS OF HEAVY
FREEZING SPRAY ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ250-110915-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
410 AM EST SUN FEB 10 2008

...STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

FREEZING SPRAY WILL BE LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FREEZING SPRAY IS LIKELY FOR MONDAY MORNING. POCKETS OF HEAVY
FREEZING SPRAY ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ255-110915-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
410 AM EST SUN FEB 10 2008

...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY WILL BE LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY IS LIKELY FOR MONDAY MORNING. POCKETS OF HEAVY
FREEZING SPRAY ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ235-110915-
RHODE ISLAND SOUND-
410 AM EST SUN FEB 10 2008

...GALE WARNING IN EFFECT FROM NOON TODAY TO 4 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY WILL BE LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY IS LIKELY FOR MONDAY MORNING. POCKETS OF HEAVY
FREEZING SPRAY ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Feb 10, 1:15 PM EST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
115 PM EST SUN FEB 10 2008

MAZ004>007-012>016-026-NHZ012-101930-
CENTRAL MIDDLESEX COUNTY MA-EASTERN ESSEX MA-EASTERN HILLSBOROUGH
NH-EASTERN NORFOLK MA-NORTHERN WORCESTER MA-NORTHWEST MIDDLESEX
COUNTY MA-SOUTHEAST MIDDLESEX MA-SOUTHERN WORCESTER MA-SUFFOLK
MA-WESTERN ESSEX MA-WESTERN NORFOLK MA-
115 PM EST SUN FEB 10 2008

...SNOW SQUALLS HEADING TOWARD METRO BOSTON...

AT 115 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SNOW SQUALLS CREATING NEAR WHITEOUT CONDITIONS ALONG A LINE
FROM LITCHFIELD NEW HAMPSHIRE TO NORTHBRIDGE MASSACHUSETTS...MOVING
EAST AT 40 MPH.

A SKYWARN SPOTTER IN WEST BOYLSTON REPORTED THUNDER WITH THE SNOW
SQUALLS AT 110 PM.

THE SNOW SQUALLS WILL REACH THE METROWEST SECTION BEFORE 130 PM...
AND WILL REACH THE IMMEDIATE BOSTON METRO AREA BETWEEN 130 AND 2 PM.

KEEP IN MIND THE SNOW MAY START AS A MIX OF RAIN AND SNOW IN
BOSTON...WHERE TEMPERATURES ARE A BIT WARMER THAN THE INTERIOR.

DRIVERS SHOULD BE PREPARED FOR A SUDDEN DROP IN VISIBILITY AS THE
SNOW SQUALLS ARRIVE. ROADS MAY QUICKLY BECOME ICY AS WELL...RESULTING
IN HAZARDOUS TRAVEL CONDITIONS.

THE SNOW SQUALLS SHOULD LAST FOR ABOUT 30 MINUTES...BEFORE
CONDITIONS QUICKLY IMPROVE. A FAST INCH OR TWO OF ACCUMULATION CAN
BE EXPECTED.

JWD
Special weather statement, Feb 10, 1:40 PM EST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
140 PM EST SUN FEB 10 2008

MAZ006-007-013>016-101930-
EASTERN ESSEX MA-EASTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK
MA-WESTERN ESSEX MA-WESTERN NORFOLK MA-
140 PM EST SUN FEB 10 2008

...SNOW SQUALLS ENTERING METRO BOSTON...

AT 140 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SNOW SQUALLS CREATING NEAR WHITEOUT CONDITIONS FROM
AMESBURY TO LYNNFIELD TO NORWOOD...MOVING EAST AT 40 MPH.

THERE HAVE BEEN NUMEROUS REPORTS OF THUNDER FROM SKYWARN SPOTTERS IN
THE METROWEST SECTION THIS AFTERNOON.

THE SNOW SQUALLS WILL MOVE THROUGH THE BOSTON METRO AREA BETWEEN NOW
AND 230 PM.

KEEP IN MIND THE SNOW MAY START AS A MIX OF RAIN AND SNOW...SINCE
TEMPERATURES ARE A BIT WARMER THAN THE INTERIOR...BUT WILL QUICKLY
CHANGE OVER TO ALL SNOW.

DRIVERS SHOULD BE PREPARED FOR A SUDDEN DROP IN VISIBILITY AS THE
SNOW SQUALLS ARRIVE. ROADS MAY QUICKLY BECOME ICY AS WELL...RESULTING
IN HAZARDOUS TRAVEL CONDITIONS.

A FAST INCH OF ACCUMULATION CAN BE EXPECTED.

JWD
Local storm report, Feb 10, 2:24 PM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
224 PM EST SUN FEB 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     NON-TSTM WND DMG SALEM                   42.53N 70.87W
02/10/2008                   ESSEX              MA   AMATEUR RADIO

            TREE DOWN ON DEARBORN ST. POWER POLE DOWN ON HANSON ST.

0204 PM     NON-TSTM WND DMG AMESBURY                42.86N 70.93W
02/10/2008                   ESSEX              MA   AMATEUR RADIO

            TREE AND WIRES DOWN ACROSS HIGHLAND AVENUE BLOCKING ROAD.

0206 PM     NON-TSTM WND DMG NEWBURYPORT             42.81N 70.89W
02/10/2008                   ESSEX              MA   AMATEUR RADIO

            TREE AND WIRES DOWN ON CAR ON KIRZON MILL RD.

&&

AED
Special weather statement, Feb 10, 2:38 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
238 PM EST SUN FEB 10 2008

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-102130-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-
BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD...
ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE...
GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...
SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD...
CAMBRIDGE...BOSTON...QUINCY...TAUNTON...BROCKTON...PLYMOUTH...
FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM...FALMOUTH...
PROVINCETOWN...VINEYARD HAVEN...NANTUCKET...AYER...JAFFREY...
KEENE...MANCHESTER...NASHUA...PETERBOROUGH...WEARE...FOSTER...
SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL...
NARRAGANSETT...WESTERLY...NEWPORT...BLOCK ISLAND
238 PM EST SUN FEB 10 2008

...ANOTHER ROUND OF SNOW SQUALLS EXPECTED LATE THIS AFTERNOON AND
THIS EVENING...

AN ARCTIC COLD FRONT WILL CROSS SOUTHERN NEW ENGLAND LATE THIS
AFTERNOON AND THIS EVENING.

IT WILL BE ACCOMPANIED BY ANOTHER BAND OF SNOW SQUALLS...WHICH HAVE
THE POTENTIAL TO PRODUCE BRIEF WHITEOUT CONDITIONS...GUSTY
WINDS...AND POSSIBLY THUNDER AND LIGHTNING. A FAST INCH OR TWO OF
ACCUMULATION IS ALSO POSSIBLE.

THE SNOW SQUALLS WILL REACH...
KEENE AROUND 430 PM...
ORANGE...SPRINGFIELD AND HARTFORD AROUND 530 PM...
WORCESTER AND MANCHESTER AROUND 6 PM...
PROVIDENCE AND BOSTON AROUND 7 PM...
CAPE COD AROUND 8 PM.

DRIVERS SHOULD BE PREPARED FOR POTENTIALLY DANGEROUS DRIVING
CONDITIONS LATE THIS AFTERNOON AND THIS EVENING. SNOW SQUALLS CAN
BRING A SUDDEN DROP IN VISIBILITY...AND CAN CAUSE ROADS TO QUICKLY
BECOME ICY.

JWD
Special weather statement, Feb 10, 3:40 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
340 PM EST SUN FEB 10 2008

CTZ002>004-MAZ002>004-008>012-NHZ011-102200-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-CHESHIRE NH-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD...
ORANGE...BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER...JAFFREY...KEENE
340 PM EST SUN FEB 10 2008

...SNOW SQUALLS HEADING INTO WESTERN NEW ENGLAND...

AT 340 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A BAND OF
SNOW SQUALLS ENTERING THE BERKSHIRES. THESE SNOW SQUALLS WERE
PRODUCING WHITEOUT CONDITIONS...WIND GUSTS TO 45 MPH...AND POSSIBLY
THUNDER AND LIGHTNING.

THE MOST NUMEROUS SNOW SQUALLS WILL PASS ALONG AND NORTH OF THE MASS
PIKE THROUGH EARLY THIS EVENING. THEY WILL REACH...

KEENE...WESTFIELD AND SPRINGFIELD AROUND 430 PM...
ORANGE AND JAFFREY AROUND 5 PM...
WORCESTER AND FITCHBURG AROUND 530 PM.

SNOW SQUALLS ARE ALSO EXPECTED ACROSS NORTHERN CONNECTICUT...BUT WILL
BE MORE SCATTERED IN NATURE. THESE SNOW SQUALLS WILL PRODUCE BRIEF
WHITEOUT CONDITIONS BETWEEN 430 AND 6 PM.

DRIVERS SHOULD BE PREPARED FOR POTENTIALLY DANGEROUS DRIVING
CONDITIONS LATE THIS AFTERNOON AND THIS EVENING. SNOW SQUALLS CAN
BRING A SUDDEN DROP IN VISIBILITY...AND CAN CAUSE ROADS TO QUICKLY
BECOME ICY.

JWD
Local storm report, Feb 10, 3:45 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
345 PM EST SUN FEB 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     NON-TSTM WND DMG SALEM                   42.53N 70.87W
02/10/2008                   ESSEX              MA   AMATEUR RADIO

            TREE DOWN ON DEARBORN ST. POWER POLE DOWN ON HANSON ST.

0204 PM     NON-TSTM WND DMG AMESBURY                42.86N 70.93W
02/10/2008                   ESSEX              MA   AMATEUR RADIO

            TREE AND WIRES DOWN ACROSS HIGHLAND AVENUE BLOCKING ROAD.

0206 PM     NON-TSTM WND DMG NEWBURYPORT             42.81N 70.89W
02/10/2008                   ESSEX              MA   AMATEUR RADIO

            TREE AND WIRES DOWN ON CAR ON KIRZON MILL RD.

0210 PM     NON-TSTM WND DMG BEVERLY                 42.56N 70.84W
02/10/2008                   ESSEX              MA   AMATEUR RADIO

            LARGE LIMBS ON A CAR ON CABOT ST.

&&

AED

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 4:31 AM ESTWind AdvisoryBOXBarnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more32 hr

Nearby

Wind Chill Advisories in Massachusetts, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.